Hi Pebbles and welcome to the forum...
Has anyone lost weight coming off Cymbalta?
Yes. Plenty of people! This is not a new topic. Weight gain from Cymbalta is a common occurrence - the cessation of which will restore, in most cases, your normal weight assuming a sensible diet.
Has anyone changed from Cymbalta to Wellbutrin and lost weight as a result?
A scholarly research will give you the best idea;
"In clinical trials lasting up to 6 months for Wellbutrin XL (extended-release oral tablets), about 3% of study participants gained more than 5 pounds while taking 300 milligrams daily. Another 2% gained more than 5 pounds on 400 milligrams per day, and 4% gained weight taking the placebo.
With regards to weight loss, 14% lost more than 5 pounds while taking 300 milligrams daily, while 19% lost more than 5 pounds while taking 400 milligrams per day. Of the study participants, 6% lost more than 5 pounds while taking a placebo"
Weight loss appears to be the more likely option, but one can never know until taking the drug. But the odds stack up in favour of Wellbutrin against Cymbalta.
Has anyone switched to Wellbutrin and felt better due to it working on your dopamine rather than serotonin?
OK - this is very much a question with no answer as it is purely subjective. SSRI's will only work in 30% of cases of depression/anxiety. Strictly speaking some might say that having gone through 3, you will find one that works, but again, that is not always the case. But you can have a stab at what might be causing the depression from your mood. Dopamine is more concerned with motivation and reward centres of the brain, whereas serotonin you just don't give a ****. Difficult to tell, but you could even be making things worse with the wrong drug, but unfortunately the levels of science cannot get to the point of testing the level of chemicals the wrong side of the blood brain barrier... yet. So it is very much a medication roulette.
And has anyone experienced "émotional blunting" (emotional numbness, difficulty feeling joy) after long term use of anti-depressants?
Plenty. This is very common as when you stop, subject to what other sources will tell you that the synapses become "unblocked" - they dont. They die off and new one grown in place. This can take anything unto 2 years, but progress is seen along the way. Again, subjective. Others, the lucky ones (!), will see benefit within weeks rather than months.
Hope that gets you started. I might suggest you read our eBook which is "pinned" in the medical section for download. It will answer a lot of your questions, but please do not hesitate to ask and keep us posted here.